Interval fuzzy connectives and pairs of implications

Yong Chan Kim

Abstract


In this paper, we construct interval fuzzy connectives from pairs of negations and implications. Moreover, we investigate their properties and give examples.


Full Text: PDF

How to Cite this Article:

Yong Chan Kim, Interval fuzzy connectives and pairs of implications, Journal of Mathematical and Computational Science, Vol 4, No 4 (2014), 603-621

Copyright © 2014 Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS